MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C3001, SCOPE WARMER BOTTLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C3001, SCOPE WARMER BOTTLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C3001
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: ni.Event description: "i share with you that we received a complaint from the customer regarding the thermos and base purchased in [invoice].The client indicates that at the time of washing the base came off.C3001 lot 1457755, c3002 lot 1456567" additional information was received on 10-oct-23 by email from [customer] "the incident occurred las (b)(6) 2023 , the hospitial still no confirm if the model c3002 also is involved in the complaint, the scope warmer was already used, the incident was after the procedure while the technician was cleaning the product.The product will be returned." type of intervention: ni.Patient status: good.
 
Additional Manufacturer Narrative
The event unit is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: ni.Event description: "i share with you that we received a complaint from the customer regarding the thermos and base purchased in [invoice].The client indicates that at the time of washing the base came off.C3001 lot 1457755.C3002 lot 1456567".Additional information was received on (b)(6) 2023 by email from [customer] "the incident occurred las (b)(6) 2023 , the hospitial still no confirm if the model c3002 also is involved in the complaint, the scope warmer was already used, the incident was after the procedure while the technician was cleaning the product.The product will be returned.".Additional information was received on tuesday (b)(6) 2023 by e-mail from [customer] / tittle unk) "the client confirmed that item c3002 was not involved, and the event took place at [facility], confirmation if the scope warmer seal (c3101) was used with the scope warmer bottle or not is still pending.".Type of intervention: ni.Patient status: good.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a broken scope warmer bottle.The inner and outer canisters were completely separated.The weld connecting both walls was incomplete and part of the weld was broken.Based on the condition of the returned unit, the reported event occurred during the manufacturing process at the original bottle vendor¿s facility.Applied medical continuously seeks to improve the form, function, and ease of use of its products.As part of this process, applied medical is currently researching possible process and inspection enhancements intended to further minimize the potential for this type of event to occur.

Brand Name
C3001, SCOPE WARMER BOTTLE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key17992143
Report Number2027111-2023-00652
Device Sequence Number20575959
Product Code GCJ
UDI-Device Identifier00607915116798
UDI-Public(01)00607915116798(11)220622(30)01(10)1457755
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K931895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC3001
Device Catalogue Number100260501
Device Lot Number1457755
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown